# SDR CA040423006

- Difficulty date: April 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,277 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: 1013646283
- Condition: Shorted
- Location: Stall Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THAT THE STALL HEAT APPEARED TO BE ON (HIGH) MODE ON THE GROUND WHEN A WALK-AROUND WAS CONDUCTED.  MAINTENANCE CONFIRMED BY RESEARCHING WIRING DIAGRAM AND SYSTEM OPERATION.  TROUBLESHOT AND FOUND LT MAIN GEAR SAFETY SWITCH P/N 101-364628-3 HAD HIGH RESISTANCE THROUGH THE CONTACTS ON SWITCH WHEN AIRCRAFT WAS ON GROUND. THE SWITCH WAS GIVING FALSE INFORMATION TO STALL HEAT PANEL MAK ING IT THINK THE AIRCRAFT WAS IN FLIGHT AND GIVING MAXIMUM VOLTAGE FOR MAXIMUM HEAT.  SWITCH WAS REPLACED AND OPERATION FOUND NORMAL.
